| Model Number |
453564621791 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
Event or Problem Description
The customer reported that the sweep speed goes fast then slow.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
Event or Problem Description